Publications of N. Martins
BACK TO MASCOTTE PUBLICATION INDEX

Publications of N. Martins

Conference articles
  1. V. Campos, C. Linhares Sales, A. K. Maia, N. Martins, and R. Sampaio. Restricted coloring problems on graphs with few $P_4$'s. In VI Latin-American Algorithms, Graphs and Optimization Symposium (LAGOS'11), volume 37 of Electronic Notes in Discrete Mathematics, pages 57-62, 2011. [WWW ] [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html